# SDR ASAA2021091936006

- Difficulty date: September 19, 2021
- Submitted: September 21, 2021
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 54,012 hours, 15,977 cycles
- Engine: Ge
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER EXITING THE RUNWAY AFTER LANDING THE GPWS INOP LIGHT ILLUMINATED FOR ABOUT 5 SECONDS AND BOTH CAPT AND FO CDU'S WENT BLANK FOR ABOUT 30 SECONDS. GROUNDED - YES. RAN B737-800 FIM 34-46 TASK 801 GPWS BITE & SHOWED NO FAILS AND TESTED OK. RAN FIM TASK 34-61 TASK 801 FMC LOGGED L/H FAIL. RAN FIM 34-61 TASK 836 CYCLED POWER TO FMC & CHECK OK.
